STRYKER ORTHOPAEDICS-MAHWAH TRIDENT 0 DEG X3 INSERT 36MM ID E; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Back to Search Results |
| Catalog Number |
623-00-36E |
| Medical Device Problem Code |
Unstable (1667)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
08/27/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
An event regarding dislocation involving a trident liner was reported.The event was not confirmed.Method & results: product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.Clinician review: no medical records were received for review with a clinical consultant.Product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the lot referenced.Conclusions: it was reported that the patient was revised due to instability.The exact cause of the event could not be determined because insufficient information was provided.Further information such as return of the device, pathology reports, pre- and post-operative x-rays and the primary operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If devices and / or additional information become available to indicate further evaluation is warranted, this record will be reopened.The following devices were also listed in this report: cat# 6519-1-036; delta uni femoral head 16/18 r36 16/18; lot# unknown.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
Event or Problem Description
It was reported that the patient's left hip was revised due to instability.A ceramic head and poly liner were revised to a metal mdm liner, adm/ mdm poly insert, and metal femoral head.Rep confirmed that no further information will be released by the hospital or surgeon.